Korean J. Math. Vol. 30 No. 4 (2022) pp.679-686
DOI: https://doi.org/10.11568/kjm.2022.30.4.679

The meaning of the concept of lacunary statistical convergence in G-metric spaces

Main Article Content

Şerife Selcan Küçük
Hafize Gümüş


In this study, the concept of lacunary statistical convergence is studied in G-metric spaces. The G-metric function is based on the concept of distance between three points. Considering this new concept of distance, we examined the relationships between $GS,$ $GS_{\theta },G\sigma _{1}$ and $GN_{\theta} $ sequence spaces.

Article Details


[1] R. Abazari, Statistical convergence in g-metric spaces, Filomat 36 (5) (2022), 1461–1468. Google Scholar

[2] T. V. An, N. V. Dung and V. T. L. Hang, A new approach to fixed point theorems on G-metric spaces, Topol. Appl. 160 (12) (2013), 1486–1493. Google Scholar

[3] J. Connor, The statistical and strong p-Ces ́aro convergence of sequences, Analysis 8 (1988), 47–63. Google Scholar

[4] B. H. Dhage, Generalized metric space and mapping with fixed point, Bull. Cal. Math. Soc. 84 (1992), 329–336. Google Scholar

[5] P. Erdos and G. Tenenbaum, Sur les densities de certaines suites d’entiers, Proc. London. Math. Soc. 3 (59) (1989), 417–438. Google Scholar

[6] H. Fast, Sur la convergence statistique, Colloquium Mathematicum 2 (1951), 241–244. Google Scholar

[7] A. R. Freedman, J. Sember and M. Raphael, Some Cesa`ro-type summability spaces, Proc. London Math. Soc. 37 (3) (1978), 508–520. Google Scholar

[8] J. A. Fridy, On statistical convergence, Analysis 5 (1985), 301–313. Google Scholar

[9] J. A. Fridy and C. Orhan, Lacunary statistical summability, J. Math. Anal. Appl. 173 (1993), 497–504. Google Scholar

[10] Y. U. Gaba, Fixed point theorems in G-metric spaces, J. Math. Anal. Appl. 455 (1) (2017), 528–537. Google Scholar

[11] Y. U. Gaba, Fixed points of rational type contractions in G-metric spaces, Cogent Mathematics, Statistics 5 (1) (2018), 1–14. Google Scholar

[12] S. Gahler, 2-metriche raume und ihre topologische strukture, Math. Nachr. 26(1963), 115–148. Google Scholar

[13] S. Gahler, Zur geometric 2-metriche raume, Reevue Roumaine de Math.Pures et Appl. XI (1966), 664–669. Google Scholar